Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

On reclide. Sugar level had increased. Ob dianorm. Had stomach issues. Take rabekind?

Hi my mom is 60 years now and her sugar level is now 224 on fasting and she was taking reclide 80 (two times in a day) ppg 0.2 (once) and now she went to another doctor and was asked to stop those medicines and asked to take Galvus Met 50mg/500mg Dianorm-M Atocor-10 Rabekind Plus. She also has some stomach problems for which she was asked to take the last tablet. Is it ok for her take them and would there be any side effects. Please can you help me in knowing about it? YYYY@YYYY
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Rosy,
Thanks for writing in to Healthcare Magic!
Your mother is having uncontrolled diabetes. Make sure she takes the medicines regularly and takes small meals divided in 6part a day rather than taking only twice a day.
Your doctor has escalated the oral hypoglycemics and switch the drug class also.
It would be helpful but it may lead to hypoglycemic episodes, so keep glucose powder and take 50grams stat when slightest symptoms of lightheadedness, blurred vision, dizziness etc. are felt.
Check sugar levels as advised by your physician and keep a regular follow up.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor